Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 81, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 18, 2011, 6:43 PM EDT for Orange County, Osceola County, Seminole County, Florida. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 6:43 PM EDT (22:43 UTC)
- Expired
- Jun 18, 2011, 7:45 PM EDT
- In force
- 62 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Orange County, FL, Osceola County, FL, Seminole County, FL
The radar
The Melbourne radar (KMLB), 75 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 7:11 PM EDT | TSTM WND GST 70 | Orlando, FL | KMCO ORLANDO INTERNATIONAL AIRPORT ASOS MEASURED A 61 KT/70 MPH WIND GUST. |
| Jun 18, 7:20 PM EDT | HAIL 1 | 5 S Azalea Park, FL | QUARTER SIZE HAIL ALONG WITH ESTIMATED 60 MPH WIND GUST AND MINOR STREET FLOODING NEAR INTERSECTION OF HOFFNER AVE. AND GOLDENROD RD. IN ORLANDO. |
| Jun 18, 7:30 PM EDT | TSTM WND DMG | 3 S Conway, FL | WFTV CHANNEL 9 REPORTED LARGE TREE FELL ONTO PART OF ROOF OF HOUSE NEAR INTERSECTION OF SIMMS AVE. AND MERRYWEATHER DR. IN ORLANDO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 122 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1401 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
023
WUUS52 KMLB 182243
SVRMLB
FLC095-097-117-182345-
/O.NEW.KMLB.SV.W.0081.110618T2243Z-110618T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
643 PM EDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ORANGE COUNTY IN FLORIDA
NORTHWESTERN OSCEOLA COUNTY IN FLORIDA
SEMINOLE COUNTY IN FLORIDA
* UNTIL 745 PM EDT.
* AT 640 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
POINCIANA...OR NEAR WEST LAKE TOHO...AND MOVING NORTHEAST AT 10
MPH. ADDITIONAL SEVERE STORMS ARE EXPECTED TO DEVELOP IN THE
ORLANDO METRO AREA THROUGH 745 PM AS A RESULT OF THE SEA BREEZE
COLLISION.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
INTERCESSION CITY...CAMPBELL...CELEBRATION...LAKE BUENA VISTA...
KISSIMMEE...SAINT CLOUD...BUENA VENTURA LAKES...WINTER PARK...
UNION PARK...SANFORD...PINE HILLS...PINE CASTLE... ORLOVISTA...
ORLANDO INTERNATIONAL AIRPORT...ORLANDO...OAK RIDGE...
NARCOOSSEE... MAITLAND...LONGWOOD...LOCKHART...LAKE MARY...
GOLDENROD...FOREST CITY...FERN PARK...FAIRVIEW SHORES...CONWAY...
CASSELBERRY...BITHLO...BELLE ISLE...AZALEA PARK AND ALTAMONTE
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
NATIONAL WEATHER SERVICE METEOROLOGISTS ALSO DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR
ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2883 8140 2886 8137 2884 8135 2883 8127
2863 8130 2862 8101 2786 8127 2789 8132
2799 8139 2800 8141 2804 8146 2806 8145
2802 8138 2807 8135 2808 8145 2813 8146
2814 8152 2819 8152 2825 8158
TIME...MOT...LOC 2240Z 217DEG 10KT 2818 8144
$$
KELLY2 follow-up statements
281
WWUS52 KMLB 182309
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
709 PM EDT SAT JUN 18 2011
FLC095-097-117-182345-
/O.CON.KMLB.SV.W.0081.000000T0000Z-110618T2345Z/
OSCEOLA-ORANGE-SEMINOLE-
709 PM EDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SEMINOLE...CENTRAL ORANGE AND WESTERN OSCEOLA COUNTIES...
AT 703 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BUENA VENTURA LAKES...MOVING NORTHEAST AT 10 TO 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINE
GROVE...UNIVERSAL STUDIOS...OAK RIDGE...ORLANDO INTERNATIONAL
AIRPORT...WINTER PARK AND ALTAMONTE SPRINGS.
LAT...LON 2883 8140 2886 8137 2884 8135 2883 8127
2863 8130 2862 8101 2786 8127 2789 8132
2799 8139 2800 8141 2804 8146 2806 8145
2802 8138 2807 8135 2808 8145 2813 8146
2814 8152 2819 8152 2825 8158
TIME...MOT...LOC 2307Z 217DEG 10KT 2836 8136
$$
GUSEMAN853
WWUS52 KMLB 182314
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
714 PM EDT SAT JUN 18 2011
FLC095-097-117-182345-
/O.CON.KMLB.SV.W.0081.000000T0000Z-110618T2345Z/
OSCEOLA-ORANGE-SEMINOLE-
714 PM EDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SEMINOLE...CENTRAL ORANGE AND WESTERN OSCEOLA COUNTIES...
AT 708 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR UNION PARK...OR NEAR AZALEA PARK...MOVING SOUTHEAST AT
10 TO 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
UNIVERSITY OF CENTRAL FLORIDA...WEDGEFIELD...SAINT CLOUD AND BITHLO.
LAT...LON 2883 8140 2886 8137 2884 8135 2883 8127
2863 8130 2862 8101 2786 8127 2789 8132
2799 8139 2800 8141 2804 8146 2806 8145
2802 8138 2807 8135 2808 8145 2813 8146
2814 8152 2819 8152 2825 8158
TIME...MOT...LOC 2311Z 310DEG 3KT 2857 8125
$$
GUSEMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:33 PM EDT, 4 hours 10 minutes earlier.
Area forecast discussion, Jun 18, 2:33 PM EDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 233 PM EDT SAT JUN 18 2011 .DISCUSSION... CURRENTLY/TONIGHT...SHOWER/STORM DEVELOPMENT WILL INCREASE INTO LATE AFT WITH THE CONTINUED INLAND MOVEMENT OF THE EAST/WEST COAST SEA BREEZE BOUNDARIES AND SUPPORT FROM APPROACHING SHORTWAVE ALOFT. DELAYED DEVELOPMENT OF THE SEA BREEZE NORTH OF THE CAPE WILL ALLOW FOR BOUNDARY COLLISIONS CLOSER TO THE COAST LATE TODAY. ANY STORMS THAT DEVELOP OVER THE INTERIOR WILL MOVE TOWARD THE EAST AROUND 5-10 MPH AND MAY REACH BACK TOWARD THE COAST...ESPECIALLY NORTH OF MELBOURNE THIS EVENING. WILL INCLUDE A PRE-FIRST PERIOD FOR THE LATE DAY SCATTERED STORMS WITH RAIN CHANCES ENDING AFTER MIDNIGHT. LOWS WILL REACH THE LOW/MID 70S LATE TONIGHT. SUNDAY...HIGH PRESSURE RIDGE AXIS WILL CONTINUE TO REMAIN JUST SOUTH OF THE AREA TOMORROW WITH S/SW FLOW CONTINUING OVER THE AREA. WEAKENED SHORTWAVE TROUGH ALOFT WILL MOVE INTO SOUTH FLORIDA SO WILL LOSE UPPER LEVEL SUPPORT FOR LIFT IN AFT. HOWEVER SLOW INLAND MOVEMENT OF THE EAST COAST SEA BREEZE WILL CONTINUE TO BE ABLE TO GENERATE ISO/SCT SHRA/TSRA IN THE AFT WITH SEA BREEZE COLLISION ONCE AGAIN EXPECTED CLOSER TO THE EAST COAST LATE IN THE DAY. TEMPS WILL BE QUITE HOT TOMORROW...ESPECIALLY OVER THE INTERIOR AND ALONG THE COAST WHERE THE SEA BREEZE BOUNDARY IS DELAYED. HIGHS IN THESE AREAS WILL REACH THE MID/UPPER 90S WITH LOW 90S ALONG THE TREASURE/SRN BREVARD COASTS. SUNDAY NIGHT-MONDAY...SFC/LOW LEVEL RIDGE WILL REMAIN ACROSS SOUTHERN HALF OF AREA THROUGH PERIOD. EAST COAST SEA BREEZE EVOLUTION WILL CONTINUE TO DEVELOP FIRST ALONG THE TREASURE COAST AND THEN NORTH OF THE CAPE LATER IN THE AFTERNOON. HOWEVER BOTH GFS AND ECMWF SHOW LOW/MID TROPOSPHERIC DRYING SPREADING INTO THE REGION. THE NAM IS THE OUTLIER WITH HIGHER POPS ON MONDAY THAN SUNDAY. WILL OPT FOR THE FORMER SOLUTION BASED ON SATELLITE TRENDS AND GO FOR THE LOWER POPS. MAV/GFS GUIDANCE SUGGEST BLO 20 PCT...BUT WILL KEEP 20 PCT OVER THE SOUTH IN ARE OF DEEPER MOISTURE. TEMPS TO CONTINUE SOME 3 TO 5 DEGREES ABV CLIMO WITH RELATIVELY DRY AIR IN PLACE. TUE-SAT (PREV DISC)...SURFACE RIDGE AXIS SLOWLY SHIFTS UP TO NORTH FLORIDA/SOUTH GEORGIA SATURDAY. TIME HEIGHT CROSS SECTION DOES NOT BODE WELL FOR ANY SIGNIFICANT PRECIPITATION AS IT SHOWS SCANT MOISTURE EVEN IN THE LOWEST LAYERS THROUGH THURSDAY. LIMITED INCREASE IN THE LOWER LAYER MOISTURE FIELD FRIDAY AND SATURDAY BUT THE EVEN 30 POP SUGGESTED BY THE EXTENDED MEX GUIDANCE MAY BE A BIT GENEROUS. && .AVIATION...VFR CONDS WITH TEMPO IFR/MVFR IN SCT SHRA/TSRAS BEFORE 04Z. THEN PREDOMINANT VFR OVERNIGHT INTO SUN MORNING. STORM COVERAGE EXPECTED TO BE SLIGHTLY LESS SUNDAY WITH LOSS OF UPPER LEVEL SUPPORT. HOWEVER ISO/SCT CONVECTION WILL STILL BE ABLE TO DEVELOP OVER THE AREA DURING THE AFT WITH TEMPO IFR/MVFR CONDS RETURNING. && .MARINE...SOUTH WINDS UP TO 10-15 KTS WILL DECREASE AND BECOME SOUTHWEST LATE TONIGHT. WILL THEN SEE WINDS SWITCH BACK TO THE SOUTH BY TOMORROW AFT. SEAS WILL REMAIN AOB 3FT. CHANCES FOR OFFSHORE MOVING STORMS LOOKS TO DECREASE TOMORROW AS STEERING FLOW BECOMES MORE ONSHORE. MON-WED...HIGH PRESSURE RIDGE AXIS WILL REMAIN OVER SOUTH CENTRAL/SOUTH FLORIDA INTO EARLY NEXT WEEK. WINDS OUT OF THE SOUTH TO SOUTHWEST...EXCEPT SOUTHEAST ALONG THE COAST WHEN THE SEA BREEZE DEVELOPS IN THE AFTERNOON. WIND SPEEDS 15 KTS OR LESS WITH SEAS 3 FEET OR LESS. && .FIRE WEATHER...SLOWER INLAND MOVEMENT OF THE EAST COAST SEA BREEZE AND HOT TEMPS IN THE AFT WILL ALLOW MIN RH VALUES TO FALL JUST BELOW 40% OVER A FEW INTERIOR AREAS SUNDAY. CONVECTIVE COVERAGE NOT EXPECTED TO BE AS HIGH TOMORROW. HOWEVER WILL STILL SEE ISOLATED TO SCATTERED LIGHTNING STORMS FORM OVER THE AREA LATER IN THE DAY. MON-WED...LOWER POPS MON-WED WITH 20 OR LESS EACH DAY. TEMPERATURES IN THE LOW TO MID 90S AND LITTLE IF ANY RAIN WILL RESULT IN CONTINUED DRYING OF FUELS. AFTERNOON MINIMUM RH VALUES IN THE LOWER 40S FOR THE AREAS WEST OF INTERSTATE 4 TO THE MID 50S AT THE COAST LOOKS TO BE THE ONLY BRIGHT SPOT FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 94 73 94 / 20 20 10 10 MCO 73 97 74 97 / 20 20 10 10 MLB 73 93 73 93 / 20 30 10 20 VRB 72 91 73 91 / 20 30 10 20 LEE 75 96 75 97 / 20 20 10 10 SFB 74 97 75 97 / 20 20 10 10 ORL 75 97 76 97 / 20 20 10 10 FPR 72 91 72 92 / 20 30 10 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...WEITLICH LONG TERM....BLOTTMAN
Hazardous weather outlook, Jun 18, 10:30 AM EDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED SPOTTER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 1030 AM EDT SAT JUN 18 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-181600- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1030 AM EDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... DAYTIME HEATING COUPLED WITH NEAR TO SLIGHTLY ABOVE NORMAL LEVELS OF ATMOSPHERIC MOISTURE AND A WEAK UPPER LEVEL TROUGH DROPPING INTO CENTRAL FLORIDA WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA FROM THIS AFTERNOON INTO EARLY THIS EVENING. A HIGH PRESSURE RIDGE ACROSS SOUTH FLORIDA WILL PROVIDE A LIGHT SOUTH TO SOUTHWEST WIND FLOW. THIS SHOULD HOLD THE EAST COAST SEA BREEZE CLOSER TO THE COAST AND BRING A CHANCE FOR AFTERNOON STORMS TO THE SPACE AND TREASURE COASTS. THE GREATEST COVERAGE SHOULD OCCUR OVER THE INTERIOR COUNTIES AND ALONG THE COAST FROM CAPE CANAVERAL NORTH WHERE BOUNDARY INTERACTIONS WILL BE MORE NUMEROUS. FREQUENT LIGHTNING STRIKES...STRONG WIND GUSTS ABOVE 40 MPH...SMALL HAIL AND VERY HEAVY DOWNPOURS ARE EXPECTED WITH ISOLATED STRONG STORMS. STORM MOTION WILL BE TOWARD THE NORTHEAST AT 10 TO 15 MPH. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED AFTERNOON STORMS OVER LAND WILL MOVE NORTHEAST AT AROUND 10 TO 15 MPH WITH SOME MOVING ACROSS THE COAST BETWEEN FLAGLER BEACH AND CAPE CANAVERAL. A FEW STORMS WILL BECOME STRONG WITH FREQUENT LIGHTNING STRIKES AND WIND GUSTS OVER 35 KNOTS. .FIRE WEATHER IMPACT... DESPITE SOME HEAVY RAINFALL THIS WEEK...THERE ARE STILL VERY PARCHED AREAS...WHICH WILL BE PARTICULARLY SUSCEPTIBLE TO NEW FIRE IGNITIONS FROM LIGHTNING STRIKES AND RAPID SPREAD BY GUSTY THUNDERSTORM WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS SUNDAY AFTERNOON WILL PRODUCE GUSTY WINDS AND HEAVY RAIN. THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. LASCODY/CRISTALDI
In the hours before
Local storm report, Jun 18, 5:07 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
507 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND GST 2 E DAYTONA BEACH 29.22N 81.00W
06/18/2011 E50 MPH VOLUSIA FL PUBLIC
PUBLIC REPORTED 50 MPH WIND GUST.
&&
JRCLocal storm report, Jun 18, 5:28 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
528 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG DAYTONA BEACH 29.21N 81.03W
06/18/2011 VOLUSIA FL TRAINED SPOTTER
6 INCH DIAMETER TREE LIMB DOWN IN YARD ON NOVA RD.
BETWEEN CEDAR ST. AND SOUTH ST. TIME ESTIMATED FROM
RADAR.
&&
JRCLocal storm report, Jun 18, 5:39 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
539 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 3 S DAYTONA BEACH 29.18N 81.03W
06/18/2011 VOLUSIA FL TRAINED SPOTTER
2 FOOT DIAMETER TREE TOPPLED ONTO SIDEWALK NEAR NOVA RD.
AND BEVILLE RD. TIME ESTIMATED FROM RADAR.
&&
JRCLocal storm report, Jun 18, 5:49 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
549 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND DMG 4 SW DAYTONA BEACH 29.17N 81.08W
06/18/2011 VOLUSIA FL OTHER FEDERAL
EMERGENCY MANAGEMENT RELAYED REPORT FROM DEPT OF FORESTRY
OF KMART SIGN DAMAGED AND PARTS ON ROAD AT US 92 AND WEST
INTERNATIONAL SPEEDWAY BLVD.
&&
JRCLocal storm report, Jun 18, 6:07 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
607 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST NEW SMYRNA BEACH 29.02N 80.93W
06/18/2011 M41 MPH VOLUSIA FL AWOS
KEVB NEW SMYRNA BEACH AWOS MEASURED A 36 KT/41 MPH WND
GUST.
&&
JRCSpecial weather statement, Jun 18, 6:18 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
618 PM EDT SAT JUN 18 2011
FLZ045-046-053-190015-
ORANGE-OSCEOLA-SEMINOLE-
618 PM EDT SAT JUN 18 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER ORANGE COUNTY...WESTERN
OSCEOLA COUNTY...SEMINOLE COUNTY...
* UNTIL 815 PM EDT.
NUMEROUS STRONG STORMS ARE DEVELOPING ALONG THE EAST COAST SEA
BREEZE AS IT MOVES ACROSS THE ORLANDO METRO AND NORTHWEST OSCEOLA
COUNTY.
THE PRIMARY THREAT WITH ANY STORMS THAT DEVELOP WILL BE CLOUD TO
GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. SEVERAL STORMS TODAY HAVE EXHIBITED ROTATION...AND
FUNNEL CLOUDS MAY BE POSSIBLE WITH THIS ACTIVITY.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2878 8147 2878 8141 2883 8141 2886 8138
2882 8123 2879 8119 2878 8106 2874 8106
2863 8100 2785 8128 2806 8145 2802 8138
2807 8135 2808 8145 2813 8146 2814 8152
2819 8152 2825 8157 2826 8166 2834 8167
TIME...MOT...LOC 2215Z 148DEG 6KT 2839 8134
MOSESThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:15 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 60 min |
| Jun 17, 8:45 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Seminole, Volusia | 2 hr |
| Jun 17, 9:11 PM EDT | Special Weather Statement | MLB | Seminole | 49 min |
| Jun 18, 3:45 PM EDT | Special Weather Statement | MLB | Flagler | 45 min |
| Jun 18, 4:22 PM EDT | Special Weather Statement | MLB | Lake | 38 min |
| Jun 18, 4:49 PM EDT | Special Weather Statement | MLB | Volusia | 41 min |
| Jun 18, 4:51 PM EDT | Special Marine Warning | MLB | 114 min | |
| Jun 18, 4:51 PM EDT | Special Weather Statement | MLB | Indian River | 39 min |
| Jun 18, 4:53 PM EDT | Special Weather Statement | MLB | Osceola | 82 min |
| Jun 18, 5:01 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 44 min |
| Jun 18, 5:02 PM EDT | Special Weather Statement | MLB | Volusia | 43 min |
| Jun 18, 5:08 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 37 min |
| Jun 18, 5:10 PM EDT | Tornado Warning | MLB | Volusia | 46 min |
| Jun 18, 5:18 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 57 min |
| Jun 18, 5:39 PM EDT | Tornado Warning | MLB | Volusia | 51 min |
| Jun 18, 5:56 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 64 min |
| Jun 18, 6:00 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 18, 6:13 PM EDT | Tornado Warning | MLB | Seminole, Volusia | 47 min |
| Jun 18, 6:18 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 117 min |
| Jun 18, 6:18 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 57 min |
| Jun 18, 6:52 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 53 min |
| Jun 18, 7:10 PM EDT | Tornado Warning | MLB | Orange, Osceola | 50 min |
| Jun 18, 7:22 PM EDT | Tornado Warning | MLB | Orange, Seminole | 38 min |
| Jun 18, 7:29 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 46 min |
| Jun 18, 7:53 PM EDT | Areal Flood Advisory | MLB | Brevard, Orange, Seminole | 112 min |
| Jun 18, 7:54 PM EDT | Special Marine Warning | MLB | 111 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.